# SDR USAA20090831BB130

- Difficulty date: August 30, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AFT SERVICE DOOR FWD LOCK GIRT BAR IS MISSING.  MX REPALCED THE GIRT BAR LOCK ASSY.  (K)
